# SDR AWXA0000985

- Difficulty date: November 27, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N330AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Spar
- Part number: 6549927
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB AFT SPAR TO CENTER SEC ATTACH FITTING HAS GOUGE FROM SCREW ON CENTER UPPER LUG.  BLENDED GOUGE MAT LOSS .035 MAX ALLOWED .050; FLAT PEENED IAW SRM 55-10-10 AND 51-20-06.
